Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
desperatejen1

Please, Pease Help! Will Retin A Micro Make These Go Away? (Picture)

Recommended Posts

I've been using retin a micro 0.4% for 6 weeks and I feel like it's helping, but I would really like a second opinion. Also, would you say this is post inflammatory hyper-pigmentation or red marks? My derm says it's hyper-pigmentation, but I keep reading on the internet that red marks are not pigmentation. Thanks smile.png OH AND I didn't start retin a micro for acne I started it for the marks.

red.jpgby the way my camera phone is crap and made my marks look a bit lighter then what they really are/

Edited by desperatejen1

Share this post


Link to post
Share on other sites

Aren't red marks and PIH the same thing? Perhaps I'm wrong, but I've always thought people just liked calling them PIH for short.

Anyhow, I've read retin-A helps fight acne and marks at the same time. If I were you, I'd keep using it and hope for improvement. Take pictures weekly and see if you're getting any better. If not, once you're off retin-A, you can try TCA, mandelic, glycolic, microdermoabration, etc.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×